Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some integral inequalities on weighted Riemannian manifolds with boundary
HTML articles powered by AMS MathViewer

by Guangyue Huang and Mingfang Zhu
Proc. Amer. Math. Soc. 151 (2023), 4961-4970
DOI: https://doi.org/10.1090/proc/16479
Published electronically: June 16, 2023

Abstract:

In this paper, we continue to study some applications with respect to a Reilly type integral formula associated with the $\phi$-Laplacian. Some inequalities of Brascamp-Lieb type and Colesanti type are provided.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 53C21, 58J32
  • Retrieve articles in all journals with MSC (2020): 53C21, 58J32
Bibliographic Information
  • Guangyue Huang
  • Affiliation: Department of Mathematics, Henan Normal University, Xinxiang 453007, People’s Republic of China
  • MR Author ID: 754165
  • Email: hgy@htu.edu.cn
  • Mingfang Zhu
  • Affiliation: Department of Mathematics, Henan Normal University, Xinxiang 453007, People’s Republic of China
  • Email: mfzhu21@126.com
  • Received by editor(s): February 10, 2022
  • Received by editor(s) in revised form: February 23, 2022, February 25, 2023, and March 9, 2023
  • Published electronically: June 16, 2023
  • Additional Notes: The research of authors was supported by NSFC(No. 11971153).
  • Communicated by: Lu Wang
  • © Copyright 2023 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 151 (2023), 4961-4970
  • MSC (2020): Primary 53C21, 58J32
  • DOI: https://doi.org/10.1090/proc/16479
  • MathSciNet review: 4634897